# SDR SIMA201034006

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 19,670 hours, 17,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 043018
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3104 AT WHEELS UP ON TAKEOFF THE CREW RECEIVED A LAVATORY SMOKE DETECTOR MESSAGE ON EICAS.  THE HORN WENT OFF IN GALLEY.  THE FLIGHT ATTENDANT CHECKED AND FOUND NO VISABLE SMOKE OR SMOKE ODOR.  HOWEVER, THE FLIGHT ATTENDANT WAS ADVISED BY PASSENGER’S THAT THEY SMELLED SMOKE IN THE CABIN. THE CAPTAIN ELECTED TO RETURN TO LAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SMOKE DETECTOR PANEL FORWARD OF THE GALLEY IAW EMB 140 AMM 26-14-02.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.  PERFORMED GROUND RUNS IAW RRMM 72-00-00.  NO ODOR OF SMOKE NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
